# SDR UHLA201603140129

- Difficulty date: March 14, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 30,131 hours, 18,612 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR INDICATION SHOWS OPEN IN FLIGHT. EICAS MESSAGE, DOOR SERV FWD OPEN, ON EICAS.  ALL INDICATIONS ON DOOR ARE GREEN, PRESSURIZATION NORMAL.  R & R R1 DOOR LOCKED PROXIMITY SENSOR IAW AMM 52-74-20.
